# SDR CALA2018012100269

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 50,597 hours, 20,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN STOWAGE BIN AT SEAT 5B INOPERATIVE.  TROUBLESHOT AND FOUND THE CONNECTOR D13466 DISCONNECTED AND A DUST CAP INSTALLED.  CONNECTED THE CONNECTOR.   OPS CHECKED GOOD
